Journal of Applied Mathematics

Symmetry Reductions of (2 + 1)-Dimensional CDGKS Equation and Its Reduced Lax Pairs

Na Lv, Xuegang Yuan, and Jinzhi Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

With the aid of symbolic computation, we obtain the symmetry transformations of the (2 + 1)-dimensional Caudrey-Dodd-Gibbon-Kotera-Sawada (CDGKS) equation by Lou’s direct method which is based on Lax pairs. Moreover, we use the classical Lie group method to seek the symmetry groups of both the CDGKS equation and its Lax pair and then reduce them by the obtained symmetries. In particular, we consider the reductions of the Lax pair completely. As a result, three reduced (1 + 1)-dimensional equations with their new Lax pairs are presented and some group-invariant solutions of the equation are given.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 527916, 7 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425306002

Digital Object Identifier
doi:10.1155/2014/527916

Mathematical Reviews number (MathSciNet)
MR3256314

Citation

Lv, Na; Yuan, Xuegang; Wang, Jinzhi. Symmetry Reductions of (2 + 1)-Dimensional CDGKS Equation and Its Reduced Lax Pairs. J. Appl. Math. 2014 (2014), Article ID 527916, 7 pages. doi:10.1155/2014/527916. https://projecteuclid.org/euclid.jam/1425306002


Export citation